# SDR IXXA0500131S

- Difficulty date: February 14, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Missing
- Location: Bs 1322.00 L35.5
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT FUSELAGE AFT CENTER SECTION LOWER PLATING OLD OMEGA ANTENNA DOUBLER MISSING ON ROW FASTENERS AND MAX PITCH EXCEEDS LIMITS AT STA FS 1322.00L, 35.5R.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION TO AREA.  FABRICATED REPAIR DOUBLER AND INTERNAL FINGER DOUBLERS AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIRED PARTS IAW DC8 SRM 3-2-1 FIG 7, FIG 1 AND 3, 53-2-0, 53-4-1 FIG 16 SH 1, 51-10-1 FIG 2 SH 5, 51-3-1, 51-3-5, 51-1-4, 51-1-20D, 51-1-21.
